Zhiyu Tian
Zhiyu Tian
Onbekend partnerschap
Geverifieerd e-mailadres voor math.sunysb.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Motivic hyper-Kähler resolution conjecture, I: generalized Kummer varieties
L Fu, Z Tian, C Vial
Geometry & Topology 23 (1), 427-492, 2019
422019
One-cycles on rationally connected varieties
Z Tian, HR Zong
Compositio Mathematica 150 (3), 396-408, 2014
312014
Finiteness of fundamental groups
Z Tian, C Xu
arXiv preprint arXiv:1508.04536, 2015
172015
Symplectic geometry of rationally connected threefolds
Z Tian
Duke Mathematical Journal 161 (5), 803-843, 2012
152012
Motivic Hyper-Kähler Resolution Conjecture: II
L Fu, Z Tian
Hilbert schemes of K3 surfaces, 2017
13*2017
Picard groups on moduli of K3 surfaces with Mukai models
F Greer, Z Li, Z Tian
International Mathematics Research Notices 2015 (16), 7238-7257, 2015
122015
Motivic multiplicative McKay correspondence for surfaces
L Fu, Z Tian
manuscripta mathematica 158 (3), 295-316, 2019
82019
Weak approximation for cubic hypersurfaces
Z Tian
arXiv preprint arXiv:1303.7273, 2013
72013
Separable rational connectedness and stability
Z Tian
Rational points, rational curves, and entire holomorphic curves on …, 2015
62015
Hasse principle for three classes of varieties over global function fields
Z Tian
Duke Mathematical Journal 166 (17), 3349-3424, 2017
52017
Symplectic geometry and rationally connected 4-folds
Z Tian
Journal für die reine und angewandte Mathematik 2015 (698), 221-244, 2015
52015
Picard groups of moduli spaces of low degree K3 surfaces
Z Li, Z Tian
arXiv preprint arXiv:1304.3219, 2013
52013
One cycles on rationally connected varieties. to appear in Comp. Math
Z Tian, HR Zong
arXiv preprint arXiv:1209.4342, 2012
52012
2-cycles sur les hypersurfaces cubiques de dimension 5
L Fu, Z Tian
Mathematische Zeitschrift 293 (1), 661-676, 2019
32019
Weak approximation for isotrivial families
Z Tian, R Zong
Journal für die reine und angewandte Mathematik 2019 (752), 1-23, 2019
32019
Irregular varieties with geometric genus one, theta divisors, and fake tori
J Chen, Z Jiang, Z Tian
Advances in Mathematics 320, 361-390, 2017
22017
-EQUIVALENCE ON DEL PEZZO SURFACES OF DEGREE AND CUBIC SURFACES
Z Tian
Taiwanese Journal of Mathematics 19 (6), 1603-1612, 2015
22015
Picard groups of moduli of K3 surfaces of low degree K3 surfaces
Z Li, Z Tian
22013
Zero cycles on rationally connected varieties over Laurent fields
Z Tian
arXiv preprint arXiv:2010.04996, 2020
12020
Weak approximation for Fano complete intersections in positive characteristic
JM Starr, Z Tian, R Zong
arXiv preprint arXiv:1811.02466, 2018
12018
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20